MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM
Catalog Number L20311
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Hip revision with ceramic head and metal insert proximal stem loosening.Was surgery delayed due to the reported event? no, was procedure successfully completed? yes, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary hip revision with ceramic head and metal insert proximal stem loosening.The photos were returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment "kopf 2.Jpg, kopf1.Jpg, metal inlay.Jpg and chaft.Jpg".Visual analysis of the photos found nothing indicative of a device nonconformance with the corail2 non col ho size 11 since only the top view of the trunnion can be observed on the provided evidence.In order to confirm loosening more evidence is required.A manufacturing record evaluation was performed for the finished device [l20311 / 2465231] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed as the observed condition of the corail2 non col ho size 11 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device [l20311 / 2465231] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review a manufacturing record evaluation was performed for the finished device [l20311 / 2465231] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
CORAIL2 NON COL HO SIZE 11
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17661892
Report Number1818910-2023-17954
Device Sequence Number12343437
Product Code LZO
UDI-Device Identifier10603295258025
UDI-Public10603295258025
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20311
Device Lot Number2465231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +5; PINNACLE MTL INS NEUT36IDX56OD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown